Typical properties of periodic billiard trajectories

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageUndefined/Unknown
Pages (from-to)235
Number of pages1
JournalRussian Mathematical Surveys
Volume42
Issue number3
Publication statusPublished - 1987

Cite this

@article{aec16fbabb4e4e1a99aaba863a5103cc,
title = "Typical properties of periodic billiard trajectories",
author = "L. Stoyanov",
year = "1987",
language = "Undefined/Unknown",
volume = "42",
pages = "235",
journal = "Russian Mathematical Surveys",
issn = "0036-0279",
publisher = "IOP Publishing",
number = "3",

}

Typical properties of periodic billiard trajectories. / Stoyanov, L.

In: Russian Mathematical Surveys, Vol. 42, No. 3, 1987, p. 235.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Typical properties of periodic billiard trajectories

AU - Stoyanov, L.

PY - 1987

Y1 - 1987

M3 - Article

VL - 42

SP - 235

JO - Russian Mathematical Surveys

JF - Russian Mathematical Surveys

SN - 0036-0279

IS - 3

ER -